BIROn - Birkbeck Institutional Research Online

    Edge growth in graph powers

    Pokrovskiy, Alexey (2013) Edge growth in graph powers. Australasian Journal of Combinatorics 58 (2), pp. 347-357. ISSN 2202-3518.

    [img]
    Preview
    Text
    1202.6085 (1).pdf - Author's Accepted Manuscript
    Available under License Creative Commons Attribution Non-commercial.

    Download (295kB) | Preview

    Abstract

    For a graph G, its rth power G^r has the same vertex set as G, and has an edge between any two vertices within distance r of each other in G. We give a lower bound for the number of edges in the rth power of G in terms of the order of G and the minimal degree of G. As a corollary we determine how small the ratio e(G^r)/e(G) can be for regular graphs of diameter at least r.

    Metadata

    Item Type: Article
    School: Birkbeck Faculties and Schools > Faculty of Business and Law > Birkbeck Business School
    Depositing User: Alexey Pokrovskiy
    Date Deposited: 21 Jan 2019 15:51
    Last Modified: 02 Aug 2023 17:47
    URI: https://eprints.bbk.ac.uk/id/eprint/25903

    Statistics

    Activity Overview
    6 month trend
    45Downloads
    6 month trend
    105Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item